# SDR IXXA060164S

- Difficulty date: June 12, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LT WING NR 1 MAIN-TANK-VENT FLOAT VALVE JUST OB OF XRS-358 HAS GOUGED UPPER SKIN. REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS, NEW FASTENERS AND SEALED REPAIR. IAW SRM 51-10-0, 57-3-0, AND DRAWING W20-R02 REVISION IR DATED 7/2/04.
